MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510860
Medical Device Problem Codes Material Deformation (2976); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of side car rx pushback.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During preparation, the trapezoid rx was inspected and observed the basket was able to open and close.However, the side car rx guidewire channel was found split into two and pushed back.Another trapezoid rx was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of side car rx pushback.Block h11: the returned trapezoid rx was analyzed, and a product analysis found the side car rx was pushed back 2mm and torn.The reported event of side car rx pushback and torn was confirmed.Based on all available information, it is most likely that the way the device was taken out of the package is the reason why the side car rx was pushed back and torn.Therefore, the most probable root cause is adverse event related to procedure.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.
 
Event or Problem Description

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19139788
Report Number3005099803-2024-01763
Device Sequence Number13121106
Product Code LQC
UDI-Device Identifier08714729296379
UDI-Public08714729296379
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2024
Device Model NumberM00510860
Device Catalogue Number1086
Device Lot Number0032852318
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown